# SDR R61A201802160192

- Difficulty date: February 16, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 11,317 hours, 7,876 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spda
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. RETURNED TO FIELD, NO EMERGENCY DECLARED. REPLACED SPDA 1 SLOT 2 AND 7 IAW AMM 24-61-13, OPS CHECKED GOOD.
